# SDR EE4Y2021101914077

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N956QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000056
- Aircraft time: 32,975 hours, 19,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE MAINTENANCE INSPECTION WE FOUND REAR FUSELAGE SKIN AT FR94 - 70MM AND BETWEEN STRINGER 23L AND STRINGER 25L SKIN WITH DENT. AFTER DENT INSPECTION WE DISCOVER THAT THERE IS AN OIL CAN DAMAGE PRESENT.WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2021-190-028880 REV:/ AND COOPESA EO # COO-EO-2021-13638-R00 AND APPROVED ON ANAC F-200 FORM,PROVIDED BY EMB.
